# SDR SWIA200312001

- Difficulty date: May 21, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 26,977 hours, 35,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT MAIN CABIN DOOR IS INOPERATIVE. REMOVED AND REPLACED LAMP.  OPS CHECK GOOD.
